Equalities and inequalities for the canonical correlations associated with some partitioned generalized inverses of a covariance matrix

Dominique Latour, Simo Puntanen, George P. H. Styan

    Research output: Chapter in Book/Report/Conference proceedingChapterScientific

    Original languageEnglish
    Title of host publicationProceedings of the Second International Tampere Conference in Statistics
    EditorsT. Pukkila, S. Puntanen
    Place of PublicationTampere
    Pages541-553
    Publication statusPublished - 1987
    Publication typeB2 Part of a book or another research book

    Publication series

    NameTampereen yliopisto, Matemaattisten tieteiden laitos. Sarja A
    Number184
    ISSN (Print)0356-4231

    Cite this